H. Elalj

Search this author in Google Scholar

Articles: 1

Some results on the space of holomorphic functions taking their values in b-spaces

B. Aqzzouz, M. T. Belghiti, M. H. Elalj, R. Nouira

↓ Abstract   |   Article (.pdf)

MFAT 12 (2006), no. 2, 113-123


We define a space of holomorphic functions $O_{1}(U,E/F)$, where $U$ is an open pseudo-convex subset of $\Bbb{C}^{n}$, $E$ is a b-space and $F$ is a bornologically closed subspace of $E$, and we prove that the b-spaces $O_{1}(U,E/F)$ and $O(U,E)/O(U,F)$ are isomorphic.

All Issues